Strahlenkomplexe mit integrablen Pfaffschen Differentialformen

W. Haack

Mathematische Zeitschrift (1950)

  • Volume: 52, page 322-341
  • ISSN: 0025-5874; 1432-1823

How to cite


Haack, W.. "Strahlenkomplexe mit integrablen Pfaffschen Differentialformen." Mathematische Zeitschrift 52 (1950): 322-341. <>.

author = {Haack, W.},
journal = {Mathematische Zeitschrift},
keywords = {Differential geometry Euclidean spaces},
pages = {322-341},
title = {Strahlenkomplexe mit integrablen Pfaffschen Differentialformen},
url = {},
volume = {52},
year = {1950},

AU - Haack, W.
TI - Strahlenkomplexe mit integrablen Pfaffschen Differentialformen
JO - Mathematische Zeitschrift
PY - 1950
VL - 52
SP - 322
EP - 341
KW - Differential geometry Euclidean spaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.